Works (1)

Updated: July 5th, 2023 15:46

2012 journal article

On the Berlekamp/Massey algorithm and counting singular Hankel matrices over a finite field

JOURNAL OF SYMBOLIC COMPUTATION, 47(4), 480–491.

By: M. Comer n & E. Kaltofen n

co-author countries: United States of America 🇺🇸
author keywords: Toeplitz matrix; Hankel matrix; Block matrix; Finite field; Singularity counts; Fixed entry; Berlekamp/Massey algorithm
Source: Web Of Science
Added: August 6, 2018

Citation Index includes data from a number of different sources. If you have questions about the sources of data in the Citation Index or need a set of data which is free to re-distribute, please contact us.

Certain data included herein are derived from the Web of Science© and InCites© (2024) of Clarivate Analytics. All rights reserved. You may not copy or re-distribute this material in whole or in part without the prior written consent of Clarivate Analytics.